# SDR UPS96220065

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', CORROSION ON THE INTERCOSTAL AT BS 1045, RBL 6 WL 146.  REMOVED CORROSION AND REPAIRED INTERCOSTAL IAW SRM 51-30-2, 51-10-2 AND MM 51-20-15.
